Translator Disclaimer
June 2001 E-optimal designs for rational models
Lorens Imhof, William J. Studden
Ann. Statist. 29(3): 763-783 (June 2001). DOI: 10.1214/aos/1009210689

Abstract

E-optimal and standardized-E-optimal designs for various types of rational regression models are determined. In most cases, optimal designs are found for every parameter subsystem. The design points and weights are given explicitlyin terms of Bernstein-Szegő polynomials.The analysis is based on a general theorem on E-optimal designs for Chebyshev systems.

Citation

Download Citation

Lorens Imhof. William J. Studden. "E-optimal designs for rational models." Ann. Statist. 29 (3) 763 - 783, June 2001. https://doi.org/10.1214/aos/1009210689

Information

Published: June 2001
First available in Project Euclid: 24 December 2001

zbMATH: 1012.62082
MathSciNet: MR1865340
Digital Object Identifier: 10.1214/aos/1009210689

Subjects:
Primary: 62K05

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.29 • No. 3 • June 2001
Back to Top